Optimal stopping problem with quitting offers and search cost

Ee, M. S. and Ikuta, S. 2006, Optimal stopping problem with quitting offers and search cost, Scientiae mathematicae Japonicae, vol. 63, no. 3, pp. 465-483.


Title Optimal stopping problem with quitting offers and search cost
Author(s) Ee, M. S.
Ikuta, S.
Journal name Scientiae mathematicae Japonicae
Volume number 63
Issue number 3
Start page 465
End page 483
Publisher Japanese Association of Mathematical Sciences
Place of publication Osaka, Japan
Publication date 2006
ISSN 1346-0862
Language eng
Field of Research 010206 Operations Research
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2006, Japanese Association of Mathematical Sciences
Persistent URL http://hdl.handle.net/10536/DRO/DU:30032682

Document type: Journal Article
Collection: Deakin Graduate School of Business
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 218 Abstract Views  -  Detailed Statistics
Created: Mon, 14 Feb 2011, 12:38:12 EST by Leanne Swaneveld

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.